MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B3300542M
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that lead was in the process of being implanted for stage one procedure, the lead was inserted into the patient and impedances were being checked, all impedances were high upon initial check.(over 40,000/in the red zone.) lead was taken out of box and put on the surgery field in the usual fashion.Lead was measured as per usual and inserted as per usual.Surgical team reported that nothing out of the ordinary occurred.Impedances continued to run high on all contacts.In the red zone, upon multiple checks.Prior to replacing the lead, which was already inserted into the patient¿s brain.The test cable was replaced, and the test cable was removed and re-inserted multiple times to ensure that it was completely attached to the lead appropriately.The stylet was also verified to be fully inserted into the lead.The lead that was reporting the abnormal high impedances on all contacts was finally removed from the patient and a new lead was implanted and checked.The new lead functioned appropriately with all impedances being normal on the lead.Lead to be returned for further analysis.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Cause remains unknown.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_stylet_acc product type accessory h3: product id# b3300542m s/n:(b)(6) the returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The returned device passed all testing in the laboratory and no anomalies were identified.Product id# neu_stylet_acc the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24278055
Report Number2649622-2026-03531
Device Sequence Number18287688
Product Code MHY
UDI-Device Identifier00763000426408
UDI-Public(01)00763000426408(17)271021
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3300542M
Device Catalogue NumberB3300542M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/09/2026
02/23/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/17/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age68 YR
Patient SexMale
Patient Weight105 KG